MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL, INC. AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 002446
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
While preparing to stock a hospital unit, a respiratory therapist noticed that an unopened nebulizer package was missing a nebulizer cup and mouthpiece.

Brand Name
AIRLIFE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
510 technology dr
irvine CA 92618
MDR Report Key14564147
Report Number14564147
Device Sequence Number14883802
Product Code CAF
UDI-Device Identifier10190752114937
UDI-Public(01)10190752114937(17)260223(10)0004178665
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/03/2022
Report Date (Section F) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number002446
Device Catalogue Number002446
Device Lot Number0004178665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/27/2022